# SDR DALA2023092007752

- Difficulty date: May 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,690 hours, 23,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CATERING OPENED 4L DOOR IMPROPERLY CAUSING BUTTERFLY HANDLE TO CONTACT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00022: BUSHING AND CAM BASKET WERE REPLACED PER B757-200 AMM 20-11-00 AND B757-200 AMM 52-11-13, OPERATIONAL TEST WAS PERFORMED UNDER AMDS 2040-0191-4L. (4192488)
